# SDR CALA2024122303147

- Difficulty date: November 30, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 90,942 hours, 19,252 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T33316
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1LH - CRACK INDICATIONS FOUND FASTENER HOLES OF FORWARD SERVICE DOOR CUTOUT AFT LOWER CORNER FUSELAGE SKIN AND BEAR STRAP. CORRECT LOCATION THIS LOG PAGE DOOR 1RH. ACCOMPLISH INSPECTIONS 5330-07388 ON OR BEFORE THE AIRCRAFT REACHES 37,500 TOTAL FLIGHT REQUIREMENTS PER PART 2 OF THE LATEST REVISION OF EC/RA CYCLES FWD RH ENTRY DOOR CUTOUT AFT LOWER CORNER SKIN AND BEAR STRAP WERE INSPECTED/REPAIRED AT GIG. DISPOSITION IS AN INTERIM ACCOMPLISH INSPECTIONS REQUIREMENTS PER PART 2 OF THE TOMC-APPROVAL FROM SC1ELBYC COMMENT LATESTREVISION OF EC/RA 5330-07388 ON OR BEFORE THE AIRCRAFT REACHES 37,500 TOTAL FLIGHT CYCLES". CONFIRMED THE EC/RA #:5330-07388 ISSUANCE AS WELL THE DIP LOG PAGE NUMBER 3050042 AS REQUESTED  BY EC/RA #:5330-07388 PART 1, STEP 21.
